Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Expansions in terms of solutions of partial differential equations. I. Multiple Fourier series expansions


Author: Chester C. Camp
Journal: Trans. Amer. Math. Soc. 25 (1923), 123-134
MSC: Primary 35F05; Secondary 35A99
DOI: https://doi.org/10.1090/S0002-9947-1923-1501233-X
MathSciNet review: 1501233
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35F05, 35A99

Retrieve articles in all journals with MSC: 35F05, 35A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501233-X
Article copyright: © Copyright 1923 American Mathematical Society